# SDR 05FDEA04350

- Difficulty date: December 16, 2005
- Submitted: January 3, 2006
- Operation: Air carrier
- Aircraft: N575FE
- Make and model: Doug MD-11
- Aircraft serial: 48500
- Aircraft time: 47,838 hours, 9,705 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 1305
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING AIRPLANE'S CONVERSION FROM P TO F:  A CRACK 2.2" LONG HAS BEEN FOUND ON FRAME AT THE STA Y=1305 LT BETWEEN L=11 AND L=12.  PERFORMED REPAIR IN ACCORDANCE WITH FEDEX EA N 1-5310-93785.
